# SDR AALA201910079001

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 60,537 hours, 10,126 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT MEGAPHONE WAS INOPERABLE. MAINTENANCE REPLACED MEGAPHONE PER STANDARD PRACTICES.
